# SDR DALA2023060104388

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON GALLEY SERVICE DOOR CUSP ANGLE STA 168 TO 201 X=-44 TO X=-60. SUMMARY OF NRC 374: CORROSION LEVEL 2. CUSP ANGLE OF GALLEY SERVICE DOOR STA 168 TO 201 X=-44 TO X=-60 WAS REPAIRED PER PRI 608340-14 REV 1 AND ER/A 608340-14 REV ORIGINAL. (LP #2794160)
